The meromorphic continuation of the zeta function of siegel modular threefolds over totally real fields

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we prove the meromorphic continuation of the zeta function of Siegel modular threefolds over arbitrary totally real number fields.

Original languageEnglish
Pages (from-to)143-148
Number of pages6
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume47
Issue number2
DOIs
Publication statusPublished - 2012 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The meromorphic continuation of the zeta function of siegel modular threefolds over totally real fields'. Together they form a unique fingerprint.

  • Cite this